Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Raised ASO level. Had body pain, difficulty in swallowing, headache, loss of appetite, ear pain, diarrhea. Advise?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
Hi Doctor ..
Im 22 yrs old
Before around a week, i had weird symptoms like "pain in my body, Difficulty in swallowing, Loss of appetite for food, Pain in the whole body, headache, feeling weird things, and i just had pain in my left ear when i touch it, sometimes i hear some weired sounds from my stomach, some times i have Diarrhea and sometimes no (changes in my stool)"
I made a blood test and my Anti-streptolysin o titer was positive (400) .. which is more than 200.

What do you think?
Posted Fri, 1 Jun 2012 in General Health
Follow-up: Raised ASO level. Had body pain, difficulty in swallowing, headache, loss of appetite, ear pain, diarrhea. Advise? 7 minutes later
btw, i vomitted when i forced my self to eat!

i vomitted twice only
Answered by Dr. Praveen Tayal 5 hours later
Thanks for posting your query.
Your symptoms and a raised ASO titre is suggestive of an ongoing infection in your body which may cause rheumatoid arthritis.
An extensive antibiotic treatment is needed to take care of your symptoms and repeat ASO titre evaluation is recommended to guide the antibiotic treatment.
You need to consult your physician for an initial evaluation and specific treatment.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor